# SDR QXEA9700679

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Comp
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOI - NR 1 ENGINE UNABLE TO MAINTAIN 100 PERCENT POWER.  ABORTED TAKEOFF.  INSPECTED FOR BLEED LEAKS.  COMPLIED WITH MAINTENANCE TASK CARD 3771001 1-3.  ADJUSTED NR 1 EGT COMP TO 0. COMPLIED WITH M308.  GROUND CHECKS GOOD.  NO PARTS REPLACED.
